MathSciNet Relay Station
MathSciNet bibliographic data
MR976566 58E20 (31B05)
Tachikawa, Atsushi A nonexistence result for harmonic mappings from ${\bf R}^n$ into ${\bf H}^n$. Tokyo J. Math. 11 (1988), no. 2, 311–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement